# SDR DALA2015010500090

- Difficulty date: January 4, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1185-1201
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR DOUBLER ON AFT CARGO BAY LOWER DOOR FRAME BS 1185-1201.  DOUBLER REMOVED, AND A NEW DOUBLER WAS FABRICATED,TREATED, PAINTED, AND INSTALLED IAW SRM 53-05, FIG 123.
